# SDR USAA951237

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C6 INSPECTION, FOUND .020 INCH CRACK IN LIGHTNING STRIKE AREA OF FUSELAGE EXTERIOR SKIN AT STA 380, LONGERON 6L AND LONGERON 7L.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR NR 53-30-11.  (X)
